A simplified predictive control of constrained Markov jump system with mixed uncertainties. (English) Zbl 1406.93313

Summary: A simplified model predictive control algorithm is designed for discrete-time Markov jump systems with mixed uncertainties. The mixed uncertainties include model polytope uncertainty and partly unknown transition probability. The simplified algorithm involves finite steps. Firstly, in the previous steps, a simplified mode-dependent predictive controller is presented to drive the state to the neighbor area around the origin. Then the trajectory of states is driven as expected to the origin by the final-step mode-independent predictive controller. The computational burden is dramatically cut down and thus it costs less time but has the acceptable dynamic performance. Furthermore, the polyhedron invariant set is utilized to enlarge the initial feasible area. The numerical example is provided to illustrate the efficiency of the developed results.


93E03 Stochastic systems in control theory (general)
93B40 Computational methods in systems theory (MSC2010)
93C41 Control/observation systems with incomplete information
93C55 Discrete-time control/observation systems
93C30 Control/observation systems governed by functional relations other than differential equations (such as hybrid and switching systems)
Full Text: DOI


[1] Xiang, Z.; Wang, R.; Chen, Q., Robust reliable stabilization of stochastic switched nonlinear systems under asynchronous switching, Applied Mathematics and Computation, 217, 19, 7725-7736 (2011) · Zbl 1232.93093 · doi:10.1016/j.amc.2011.02.076
[2] Xiang, Z.; Qiao, C.; Mahmoud, M. S., Finite-time analysis and \(H_\infty\) control for switched stochastic systems, Journal of the Franklin Institute, 349, 3, 915-927 (2012) · Zbl 1273.93173 · doi:10.1016/j.jfranklin.2011.10.021
[3] Xiang, Z.; Wang, R.; Chen, Q., Robust stabilization of uncertain stochastic switched nonlinear systems under asynchronous switching, Proceedings of the IMechE, Part I: Journal of Systems and Control Engineering, 225, 1, 8-20 (2011)
[4] Boukas, E. K., Static output feedback control for stochastic hybrid systems: LMI approach, Automatica, 42, 1, 183-188 (2006) · Zbl 1121.93365 · doi:10.1016/j.automatica.2005.08.012
[5] Gao, H.; Lam, J.; Xu, S.; Wang, C., Stabilization and \(H_\infty\) control of two-dimensional Markovian jump systems, IMA Journal of Mathematical Control and Information, 21, 4, 377-392 (2004) · Zbl 1069.93007 · doi:10.1093/imamci/21.4.377
[6] He, S.; Liu, F., Robust peak-to-peak filtering for Markov jump systems, Signal Processing, 90, 2, 513-522 (2010) · Zbl 1177.93080 · doi:10.1016/j.sigpro.2009.07.018
[7] He, S.; Liu, F., Finite-time \(H_\infty\) control of nonlinear jump systems with time-delays via dynamic observer-based state feedback, IEEE Transactions on Fuzzy Systems, 20, 4, 605-614 (2012)
[8] He, S.; Liu, F., Finite-time boundedness of uncertain time-delayed neural network with Markovian jumping parameters, Neurocomputing, 103, 1, 87-92 (2013)
[9] Internet traffic report
[10] Zhang, L.; Boukas, E.-K., \(H_\infty\) control for discrete-time Markovian jump linear systems with partly unknown transition probabilities, International Journal of Robust and Nonlinear Control, 19, 8, 868-883 (2009) · Zbl 1166.93320 · doi:10.1002/rnc.1355
[11] Xiong, J.; Lam, J.; Gao, H.; Ho, D. W. C., On robust stabilization of Markovian jump systems with uncertain switching probabilities, Automatica, 41, 5, 897-903 (2005) · Zbl 1093.93026 · doi:10.1016/j.automatica.2004.12.001
[12] Yin, Y.; Shi, P.; Liu, F., Gain-scheduled robust fault detection on time-delay stochastic nonlinear systems, IEEE Transactions on Industrial Electronics, 58, 10, 4908-4916 (2011) · doi:10.1109/TIE.2010.2103537
[13] do Val, J. B. R.; Basar, T., Receding horizon control of Markov jump linear systems, Proceedings of the American Control Conference
[14] Park, B.-G.; Lee, J.-W.; Kwon, W. H., Receding horizon control for linear discrete systems with jump parameters, Proceedings of the 36th IEEE Conference on Decision and Control
[15] Mayne, D. Q.; Rawlings, J. B.; Rao, C. V.; Scokaert, P. O. M., Constrained model predictive control: stability and optimality, Automatica, 36, 6, 789-814 (2000) · Zbl 0949.93003 · doi:10.1016/S0005-1098(99)00214-9
[16] Liu, L.; Liu, Z.; Zhang, J., Nonlinear model predictive control with terminal invariant manifolds for stabilization of underactuated surface vessel, Abstract and Applied Analysis, 47, 4, 861-864 (2011)
[17] De Doná, J. A.; Seron, M. M.; Mayne, D. Q.; Goodwin, G. C., Enlarged terminal sets guaranteeing stability of receding horizon control, Systems & Control Letters, 47, 1, 57-63 (2002) · Zbl 1094.93544 · doi:10.1016/S0167-6911(02)00175-5
[18] Lambert, R. S. C.; Rivotti, P.; Pistikopoulos, E. N., A novel approximation technique for online and multi-parametric model predictive control, Computer Aided Chemical Engineering, 29, 739-742 (2011) · doi:10.1016/B978-0-444-53711-9.50148-6
[19] Kothare, M. V.; Balakrishnan, V.; Morari, M., Robust constrained model predictive control using linear matrix inequalities, Automatica, 32, 10, 1361-1379 (1996) · Zbl 0897.93023 · doi:10.1016/0005-1098(96)00063-5
[20] Pluymers, B.; Rossiter, J. A.; Suykens, J. A. K.; De Moor, B., The efficient computation of polyhedral invariant sets for linear systems with polytopic uncertainty, Proceedings of the American Control Conference (ACC ’05)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.